How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar, Doctor
Category: Medical
Satisfied Customers: 9318
Experience:  MBBS.MD
Type Your Medical Question Here...
Dr.M.D.Mazumdar is online now

I've used Agnus Castus for almost 3 months and stopped

This answer was rated:

I've used Agnus Castus for almost 3 months and stopped because I was having longer and lighter period. Since stopped (2 months ago) I haven't had a period and have been feeling nauseous and bloated. Why and how can I get better?


Welcome and thank you for your question.

I am reviewing it now and will reply again in a moment.

Customer: replied 28 days ago.
Hello,Thank you!

Agnus castus contains the hormone progesterone and will affect the normal hormonal balance in your body. It can also affect and stop ovulation.

In your case, Agnus Castus had probably causes irregular ovulation but stopping it caused ovulation to stop completely.

In most cases, the hormonal balance becomes normal within 3 months of stopping Agnus castus . Since it has not, you may need medicines like Clomiphene citrate (clomid) to stimulate the ovaries to ovulate again.

Please consult a gynecologist - you may need blood tests for estrogen and FSH levels as well as an ultrasound to check out your ovaries.

I hope this helps.

Please let me know if you need more information. If not, please rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know.

Thank you.

Dr.M.D.Mazumdar and other Medical Specialists are ready to help you